A local optimal diastolic inequality on the two-sphere

Florent Balacheff*

*Corresponding author for this work

Research output: Contribution to journalArticleResearchpeer-review

11 Citations (Scopus)


We prove a local optimal inequality on the two-sphere between the area and the diastole - defined by a minimax process on the one-cycle space - in a neighborhood of the singular metric made of two equilateral triangles glued along their boundaries.

Original languageEnglish
Pages (from-to)109-121
Number of pages13
JournalJournal of Topology and Analysis
Issue number1
Publication statusPublished - Mar 2010


  • Calabi's conjecture
  • conical singularity
  • diastole
  • systole
  • two-sphere


Dive into the research topics of 'A local optimal diastolic inequality on the two-sphere'. Together they form a unique fingerprint.

Cite this